Informacja

Drogi użytkowniku, aplikacja do prawidłowego działania wymaga obsługi JavaScript. Proszę włącz obsługę JavaScript w Twojej przeglądarce.

Przeglądasz jako GOŚĆ

Wyszukujesz frazę ""Ruyun Ma"" wg kryterium: Autor


Tytuł :
Multiplicity of nodal solutions for fourth order equation with clamped beam boundary conditions
Autorzy :
Ruyun Ma
Dongliang Yan
Liping Wei
Pokaż więcej
Temat :
clamped beam
fourth order equations
connected component
nodal solutions
bifurcation
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2020, Iss 85, Pp 1-14 (2020)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8936; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/cf6f309ca0914acb8094a2fc3a37f566
Czasopismo naukowe
Tytuł :
Global bifurcation of sign-changing radial solutions of elliptic equations of order 2m in annular domains
Autorzy :
Ruyun Ma
Dongliang Yan
Liping Wei
Pokaż więcej
Temat :
2m-th order elliptic equation
sign-changing radial solutions
eigenvalue
bifurcation
Mathematics
QA1-939
Źródło :
AIMS Mathematics, Vol 5, Iss 5, Pp 4909-4916 (2020)
Opis pliku :
electronic resource
Relacje :
https://www.aimspress.com/article/10.3934/math.2020313/fulltext.html; https://doaj.org/toc/2473-6988
Dostęp URL :
https://doaj.org/article/8c9e99aa9f584461baf8ac8e00e9a9ac
Czasopismo naukowe
Tytuł :
Global continuum and multiple positive solutions to one-dimensional p-Laplacian boundary value problem
Autorzy :
Liping Wei
Ruyun Ma
Pokaż więcej
Temat :
Difference equation
p-Laplacian
Positive solutions
Bifurcation
Picone-type identity
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2020, Iss 1, Pp 1-13 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13662-020-02667-0; https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/7ac5bb7b839c430ea0185d51947b02c8
Czasopismo naukowe
Tytuł :
Existence of infinitely many radial nodal solutions for a Dirichlet problem involving mean curvature operator in Minkowski space
Autorzy :
Man Xu
Ruyun Ma
Pokaż więcej
Temat :
infinitely many radial solutions
mean curvature operator
minkowski space
topological method
bifurcation
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2020, Iss 27, Pp 1-14 (2020)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=8015; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/d87407a86cad4775a2e4c1f20e2271c6
Czasopismo naukowe
Tytuł :
Global structure of one-sign solutions for a simply supported beam equation
Autorzy :
Dongliang Yan
Ruyun Ma
Xiaoxiao Su
Pokaż więcej
Temat :
Connected component
Green function
One-sign solutions
Bifurcation
Simply supported beam
Mathematics
QA1-939
Źródło :
Journal of Inequalities and Applications, Vol 2020, Iss 1, Pp 1-11 (2020)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13660-020-02376-y; https://doaj.org/toc/1029-242X
Dostęp URL :
https://doaj.org/article/e1b4bddca2444de0ab6e0f50f3fd318c
Czasopismo naukowe
Tytuł :
Positive solutions for some discrete semipositone problems via bifurcation theory
Autorzy :
Man Xu
Ruyun Ma
Pokaż więcej
Temat :
Second-order difference operator
Semipositone problems
Positive solutions
Topological degree
Bifurcation
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2020, Iss 1, Pp 1-16 (2020)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/1479d58e9c104fd99bd066247f821c59
Czasopismo naukowe
Tytuł :
Local and global bifurcation of steady states to a general Brusselator model
Autorzy :
Zhongzi Zhao
Ruyun Ma
Pokaż więcej
Temat :
Brusselator model
Nonconstant steady state solutions
Local bifurcation
Global bifurcation
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2019, Iss 1, Pp 1-14 (2019)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13662-019-2426-4; https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/77301580fb9c41f999789ca624faf465
Czasopismo naukowe
Tytuł :
Positive solutions for a class of semipositone periodic boundary value problems via bifurcation theory
Autorzy :
Zhiqian He
Ruyun Ma
Man Xu
Pokaż więcej
Temat :
semipositone
positive solutions
periodic problems
bifurcation
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2019, Iss 29, Pp 1-15 (2019)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=6932; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/e8168b36f1c44ccbb1885c3cf37522e6
Czasopismo naukowe
Tytuł :
Three positive solutions of $N$-dimensional $p$-Laplacian with indefinite weight
Autorzy :
Tianlan Chen
Ruyun Ma
Pokaż więcej
Temat :
positive solutions
$p$-laplacian
indefinite weight
bifurcation
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2019, Iss 19, Pp 1-14 (2019)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=7202; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/cc65e95e5cbc4e2fb75e723adf7c7a70
Czasopismo naukowe
Tytuł :
Bifurcation Behaviors of Steady-State Solution to a Discrete General Brusselator Model
Autorzy :
Ruyun Ma
Zhongzi Zhao
Pokaż więcej
Temat :
Mathematics
QA1-939
Źródło :
Discrete Dynamics in Nature and Society, Vol 2020 (2020)
Opis pliku :
electronic resource
Relacje :
https://doaj.org/toc/1026-0226; https://doaj.org/toc/1607-887X
Dostęp URL :
https://doaj.org/article/fb45b96875a24605a3b866e82809dc05
Czasopismo naukowe
Tytuł :
The continuum branch of positive solutions for discrete simply supported beam equation with local linear growth condition
Autorzy :
Yanqiong Lu
Ruyun Ma
Pokaż więcej
Temat :
Positive solutions
Global structure
Discrete simply supported beam
Bifurcation
Analysis
QA299.6-433
Źródło :
Boundary Value Problems, Vol 2018, Iss 1, Pp 1-14 (2018)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13661-018-1113-9; https://doaj.org/toc/1687-2770
Dostęp URL :
https://doaj.org/article/df648097bf3048c2ac27b4e0c7045d98
Czasopismo naukowe
Tytuł :
Global behavior of positive solutions for some semipositone fourth-order problems
Autorzy :
Dongliang Yan
Ruyun Ma
Pokaż więcej
Temat :
34B18
34B16
34B25
47H11
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2018, Iss 1, Pp 1-14 (2018)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13662-018-1904-4; https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/31ac3c94480d42bba87c462c8afdb5c7
Czasopismo naukowe
Tytuł :
Positive solutions of the periodic problems for quasilinear difference equation with sign-changing weight
Autorzy :
Man Xu
Ruyun Ma
Zhiqian He
Pokaż więcej
Temat :
Quasilinear difference equation
Periodic problem
Sign-changing weight
Positive solution
Bifurcation
Spectrum
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2018, Iss 1, Pp 1-13 (2018)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13662-018-1856-8; https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/9bb52570b8bb45d38b516bc400032275
Czasopismo naukowe
Tytuł :
Three positive solutions for second-order periodic boundary value problems with sign-changing weight
Autorzy :
Zhiqian He
Ruyun Ma
Man Xu
Pokaż więcej
Temat :
Three positive solutions
Periodic boundary value problem
Bifurcation
Analysis
QA299.6-433
Źródło :
Boundary Value Problems, Vol 2018, Iss 1, Pp 1-17 (2018)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13661-018-1011-1; https://doaj.org/toc/1687-2770
Dostęp URL :
https://doaj.org/article/bbed5d7e657b476498d69b48b80b8719
Czasopismo naukowe
Tytuł :
Discrete Neumann boundary value problem for a nonlinear equation with singular ϕ-Laplacian
Autorzy :
Man Xu
Ruyun Ma
Pokaż więcej
Temat :
prescribed mean curvature function
singular ϕ-Laplacian
existence
Friedmann-Lemaître-Robertson-Walker spacetime
Neumann problem
Brouwer degree
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2018, Iss 1, Pp 1-12 (2018)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13662-017-1462-1; https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/298b8bb74a2941b7bd8193712ca6ab4c
Czasopismo naukowe
Tytuł :
Existence and multiplicity of solutions for discrete Neumann-Steklov problems with singular ϕ-Laplacian
Autorzy :
Yanqiong Lu
Ruyun Ma
Bo Lu
Pokaż więcej
Temat :
Neumann-Steklov conditions
discrete
singular ϕ-Laplacian
Brouwer degree
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2017, Iss 1, Pp 1-18 (2017)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13662-017-1373-1; https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/870af8d8dc674eaba9b1377bf094bdc6
Czasopismo naukowe
Tytuł :
The method of lower and upper solutions for fourth order equations with the Navier condition
Autorzy :
Ruyun Ma
Jinxiang Wang
Dongliang Yan
Pokaż więcej
Temat :
elastic beam
fourth order equations
lower and upper solutions
Green function
Analysis
QA299.6-433
Źródło :
Boundary Value Problems, Vol 2017, Iss 1, Pp 1-9 (2017)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13661-017-0887-5; https://doaj.org/toc/1687-2770
Dostęp URL :
https://doaj.org/article/0fb90f98d5cb4d5db57e56b0e8cfcba9
Czasopismo naukowe
Tytuł :
Reversed S-shaped connected component for a fourth-order boundary value problem
Autorzy :
Jinxiang Wang
Ruyun Ma
Pokaż więcej
Temat :
boundary value problem
positive solutions
principal eigenvalue
bifurcation
Mathematics
QA1-939
Źródło :
Advances in Difference Equations, Vol 2017, Iss 1, Pp 1-11 (2017)
Opis pliku :
electronic resource
Relacje :
http://link.springer.com/article/10.1186/s13662-017-1167-5; https://doaj.org/toc/1687-1847
Dostęp URL :
https://doaj.org/article/7d205f974f464ce6967c9bdd47532b52
Czasopismo naukowe
Tytuł :
On positive solutions of the Dirichlet problem involving the extrinsic mean curvature operator
Autorzy :
Ruyun Ma
Tianlan Chen
Hongliang Gao
Pokaż więcej
Temat :
dirichlet problem
minkowski-curvature operator
positive solutions
lower and upper solutions
Mathematics
QA1-939
Źródło :
Electronic Journal of Qualitative Theory of Differential Equations, Vol 2016, Iss 98, Pp 1-10 (2016)
Opis pliku :
electronic resource
Relacje :
http://www.math.u-szeged.hu/ejqtde/periodica.html?periodica=1¶mtipus_ertek=publication¶m_ertek=4961; https://doaj.org/toc/1417-3875
Dostęp URL :
https://doaj.org/article/b5233ee993de48e1b5f70676505adeeb
Czasopismo naukowe
Tytuł :
Multiple positive solutions for Dirichlet problem of prescribed mean curvature equations in Minkowski spaces
Autorzy :
Ruyun Ma
Tianlan Chen
Pokaż więcej
Temat :
Dirichlet problem
Minkowski-curvature
positive solutions
variational methods
Mathematics
QA1-939
Źródło :
Electronic Journal of Differential Equations, Vol 2016, Iss 180,, Pp 1-7 (2016)
Opis pliku :
electronic resource
Relacje :
http://ejde.math.txstate.edu/Volumes/2016/180/abstr.html; https://doaj.org/toc/1072-6691
Dostęp URL :
https://doaj.org/article/48f3809d13724acdbcc7cafb247ec254
Czasopismo naukowe

Ta witryna wykorzystuje pliki cookies do przechowywania informacji na Twoim komputerze. Pliki cookies stosujemy w celu świadczenia usług na najwyższym poziomie, w tym w sposób dostosowany do indywidualnych potrzeb. Korzystanie z witryny bez zmiany ustawień dotyczących cookies oznacza, że będą one zamieszczane w Twoim komputerze. W każdym momencie możesz dokonać zmiany ustawień dotyczących cookies